# SDR SWAA2015041638612

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 61,272 hours, 48,995 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX334524
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, FLIGHT CONTROL LIGHT & NR 1 ENG HYD LOW PRESS LIGHT SYS A HYD QTY DECREASED.  FOUND A ENG PUMP FAILED.  R & R PUMP IAW AMM.
